Communications in Mathematical Physics

Hydrodynamics of stochastic cellular automata

A. De Masi, R. Esposito, J. L. Lebowitz, and E. Presutti

Full-text: Open access

Article information

Source
Comm. Math. Phys., Volume 125, Number 1 (1989), 127-145.

Dates
First available in Project Euclid: 27 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.cmp/1104179387

Mathematical Reviews number (MathSciNet)
MR1017743

Zentralblatt MATH identifier
0683.68044

Subjects
Primary: 82C44: Dynamics of disordered systems (random Ising systems, etc.)
Secondary: 68Q80: Cellular automata [See also 37B15] 76A02: Foundations of fluid mechanics 76D05: Navier-Stokes equations [See also 35Q30] 76M25: Other numerical methods

Citation

De Masi, A.; Esposito, R.; Lebowitz, J. L.; Presutti, E. Hydrodynamics of stochastic cellular automata. Comm. Math. Phys. 125 (1989), no. 1, 127--145. https://projecteuclid.org/euclid.cmp/1104179387


Export citation